|Skin rash - hypersensitive skin
Mar 17, 2013
I have taken atripla for two years, I have these small red pimple like rash most of my body ans very itchy at night. Sometime they got infected after I scratch. I have been using clobetasol cream to suppress them. My t-cell is 630 at 20% and ny viral load is undetected . I have difficult time with these rash and got depress sometime. Atripla work very good for me, but can not handle the rash any more. Is it smart for me to switch atripla to something else or complera? Dr I went to dermatologist and the biopsy said [mild lympho-histiocytic peri vascular dermatitis with occasional interstitial eosinophils, Comment: the histologiic features may be seen with dermal hypersensitivity response to various antigenic agents especially drug.
Now, I start have these small oil clear like blister in my palm and fingers. Sometime they itch, sometime is not itch.
Dr. Please help me to decide to change Atripla to something else. If I switch to other drug, what drug should I switch to.
Thank you so very much.
| Response from Dr. Henry
The description of your rash and skin pathology would be unusual but possible to be due to AtriplaIf you are on no other drugs and no potential triggering allergens have been identified then switching HIV drug on a trial basis is worth discussing with your HIV Provider. I would consider a boosted protease inhibitor based regimen or an integrase inhibitor based regimen perhaps also with a different nuke backbone (ie abacavir or zidivodine based regimen). . KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.